# SDR WWMA9700067

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND FORWARD CABIN EMERGENCY LIGHT INOPERATIVE.  FOUND CANNON PLUG ON BATTERY PACK 21LN NOT SECURE.  RESECURED CANNON PLUG.
